# SDR 2013FA0000704

- Difficulty date: November 17, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: N6UP
- Make and model: Swrngn SA227TT
- Aircraft serial: TT441
- System (JASC): 2420 · AC Generation System
- Part: Static Inverter
- Part number: PROWATT800
- Part serial: 21027881
- Condition: Damaged
- Location: Cabin
- Part time: 2,741 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, A PASSENGER NOTICED SPARKS COMING FROM THE AREA OF THE AFT MOUNTED CABIN AC INVERTER.  ACCORDING TO PASSENGERS AND CREW, THERE WAS NOTHING PLUGGED IN OR THE 110 VOLT AC OUTLET ON THE INVERTER FRONT PANEL.  AFTER AN UNEVENTFUL LANDING, MECHANIC REMOVED INVERTER AND CABINET IT WAS MOUNTED IN.  THERE WAS ARCING, BURNS ON THE LOWER FWD CORNER OF THE INVERTER AND ITS MOUNTING CABINET, AND AT THE AREA THAT THE INVERTER AND CABINET MET THE FLOORBOARD.   CAPPED AND STOWED THE WIRING GOING TO THE INVERTER AND IT WAS REMOVED FROM THE ACFT.  IT APPEARS THAT EITHER THE INVERTER LOST ITS GROUND AND TRIED TO GROUND THRU THE CASE, OR THE POWER WIRE FEEDING THE INVERTER CAME LOOSE AND SHORTED TO GROUND.
